# SDR USAASA00007

- Difficulty date: February 13, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-114
- Aircraft serial: 922
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE RIGHT OVERWING EXIT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRES FOUND UNDER THE SEAT AND REPLACED THE POWER SUPPLY.  OPS CHECKED OK.  (M)
